The Annals of Mathematical Statistics

On the Integrodifferential Equation of Takacs. I

Edgar Reich

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 29, Number 2 (1958), 563-570.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706632

Digital Object Identifier
doi:10.1214/aoms/1177706632

Mathematical Reviews number (MathSciNet)
MR93834

Zentralblatt MATH identifier
0086.33703

JSTOR
links.jstor.org

Citation

Reich, Edgar. On the Integrodifferential Equation of Takacs. I. Ann. Math. Statist. 29 (1958), no. 2, 563--570. doi:10.1214/aoms/1177706632. https://projecteuclid.org/euclid.aoms/1177706632


Export citation

See also

  • Part II: Edgar Reich. On the Integrodifferential Equation of Takacs. II. Ann. Math. Statist., Volume 30, Number 1 (1959), 143--148.